# SDR AMTA200501159

- Difficulty date: December 14, 2005
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION FORWARD FITTING AND FORWARD LUG INNER CIRCULAR AFT AREA WITH DEEP SCRATCH MARKS AND PITTING CORROSION.  REPAIR CARRIED OUT IAW SRM L1011 51-21-02 AND CADMIUM PLATING CARRIED OUT IAW 51-21-01.  FABRICATED NEW BUSHINGS AND INSTALLED IAW SRM 57-14-00, REF WO NR 288222.  (M)
